# SDR AALA2018092419017

- Difficulty date: September 20, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 69,854 hours, 8,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CARD 2735,  FOUND THE BATTERY PACK M33096 DID NOT WORK FOR 15 MINUTES. REPLACED BATTERY PACK IAW AMM 33-57-06.
